# SDR VNAA0301021

- Difficulty date: January 21, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 18,527 hours, 21,529 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Contaminated
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE FIRST OFFICER'S BRAKES WERE EXTENDED WITH LIGHT TO NO BRAKING ACTION.  MAINTENANCE INSPECTED AND BLED THE BRAKE METERING UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
